# SDR COMA0460254

- Difficulty date: April 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,282 hours, 24,222 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5719 GEAR DISAGREE WHEN GEAR SELECTED DOWN.  COULD NOT DUPLICATE.  GEAR RETRACTION CHECKS NORMAL.
